Pacific Journal of Mathematics

Statistical metric spaces.

B. Schweizer and A. Sklar

Article information

Source
Pacific J. Math., Volume 10, Number 1 (1960), 313-334.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038644

Mathematical Reviews number (MathSciNet)
MR0115153

Zentralblatt MATH identifier
0091.29801

Subjects
Primary: 54.00
Secondary: 60.00

Citation

Schweizer, B.; Sklar, A. Statistical metric spaces. Pacific J. Math. 10 (1960), no. 1, 313--334. https://projecteuclid.org/euclid.pjm/1103038644


Export citation

References

  • [1] R. Bose, On the exact distribution and moment-coefficients of the D2~statistics, Science and Culture, 1 (1935), p. 205.
  • [2] M. Frechet, Sur quelques points du calcul fonctionnel, Rendiconti de Circolo Matematico di Palermo, 22 (1906), 1-74.
  • [3] P. C. Mahalanobis, On the generalized distance in statistics, Proc. Nat. Inst. of Sci. India, 2 (1936), 49-55.
  • [4] K. Menger, Untersuchungenber allgemeine Metrik, Mathematische Annalen, 1OO (1928), 75-163.
  • [5] K. Menger, Statistical metrics, Proc. Nat. Acad. of Sci., U.S.A., 28 (1942), 535-537.
  • [6] K. Menger, Probabilistic theories of relations, Ibid., 37 (1951), 178-180.
  • [7] K. Menger, Probabilistic geometry, Ibid., 37 (1951), 226-229.
  • [8] K. Menger, Ensembles flous et functions aleatoires, Comptes Rendus Acad. Sci. Paris, 232 (1951), 2001-2003.
  • [9] K. Menger, Geometrie generale, Memorial des Sciences Mathematiques, no. 124, Paris 1954.
  • [10] K. Menger, B. Schweizer and A. Sklar, On probabilistic metrics and numerical metrics with probability 1, Czechoslovak Math. Journal, 9 (84), (1959), 459-466.
  • [11] K. S. Miller, R. I. Bernstein and L. E. Blumenson, Generalized Rayleigh processes, Quarterly of Applied Math., 16 (1958), 137-145.
  • [12] B. Schweizer and A. Sklar, Espaces metriques aleatoires, Comptes Rendus Acad. Sci. Paris, 247 (1958), 2092-2094.
  • [13] A. Spacek, Note on K. Menger's probabilistic geometry, Czechoslovak Math. Journal 6 (81), (1956), 72-74.
  • [14] A. Wald, On a statistical generalization of metric spaces, Proc. Nat. Acad. Sci., U.S.A., 29 (1943), 196-197.
  • [15] A. Wald, On a statistical generalization of metric spaces, Reports of a Mathematical Colloquium, Second Series, 5-6, (1944), 76-79. Reprinted in: Abraham Wald:Selected Papers in Statistics and Probability, NewYork 1955, pp.413-416.